, Volume 1, Issue 4, pp 356-387

On Partial Regularity of Suitable Weak Solutions to the Three-Dimensional Navier—Stokes equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We prove a criterion of local Hölder continuity for suitable weak solutions to the Navier—Stokes equations. One of the main part of the proof, based on a blow-up procedure, has quite general nature and can be applied to other problems in spaces of solenoidal vector fields.

Accepted: September 29, 1999.